# SDR IPXA2019012238172

- Difficulty date: January 10, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,085 hours, 15,764 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED L/E BEADED DOUBLER IS CRACKED AT STA. XOS. 542-547. REPAIRED CRACKED RT WING FIXED L/E BEADED DOUBLER AT STA. XOS. 542-547 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
